MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-ID EXTEND I; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-ID EXTEND I; REAGENT RED BLOOD CELLS
Catalog Number 0006455
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support performed a dhr review for jka antigen status on 10jan2017 and 13jan2017 because the product had already expired.This dhr review showed that all specifications had been met for the product to be relased to market on 31aug2016.
 
Event or Problem Description
On (b)(6) 2017, it was determined that a customer site had an unexpected negative antibody identification when using capture-r ready-id extend i when used on a galileo echo instrument, serial number (b)(4).

Brand Name
CAPTURE-R READY-ID EXTEND I
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6290544
Report Number1034569-2017-00027
Device Sequence Number19054035
Product Code KSZ
UDI-Device Identifier10888234000679
UDI-Public10888234000679
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
102707/5030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 01/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date11/29/2016
Device Catalogue Number0006455
Device Lot NumberDP090
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2017
Initial Report FDA Received Date01/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR